# SDR CALA2015121300990

- Difficulty date: December 10, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 58,360 hours, 19,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL BIN LIGHT INOPERATIVE AT 11 ABC.  R & R EEPL BATTERY PACK.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.  SEE LOG PAGE 5846549 FOR ENTRY FOR BATTERY PACK REPLACEMENT AT STATION 727L+13, WL 212 & LBL 68.
